# SDR JYDR20230607155

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 45,716 hours, 24,059 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Flange
- Condition: Broken
- Location: Right Mlg
- Part time: 45,716 hours, 24,059 cycles
- Stage of operation: HO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON RETURN TO SERVICE AT COMPLETION OF LOGGING CYCLE AT 250-FOOT HOVER (GRAPPLE PLACED ON GROUND) R/H MLG STRUT AND WHEEL ASSY DETACHED. THIS IS A PRELIMINARY REPORT TO MEET REPORTING REQUIREMENTS.
ONCE MLG IS RECEIVED BY THIS REPAIR STATION AND ANALYZED REPORT WILL BE AMENDED. MANUFACTURE HAS BEEN NOTIFIED AND WILL PARTICIPATE IN INVESTIGATION.
